MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. A.T.S. 4000TS TOURNIQUET W/HOSES AND LOP SENSOR (PERSONALIZED PRESSURE®); TOURNIQUET, PNEUMATIC

ZIMMER SURGICAL, INC. A.T.S. 4000TS TOURNIQUET W/HOSES AND LOP SENSOR (PERSONALIZED PRESSURE®); TOURNIQUET, PNEUMATIC
Model Number N/A
Medical Device Problem Codes Calibration Problem (2890); Output Problem (3005); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to surgery the device had calibration issues.Once in surgery the pressure readings were different, and the pressure was too high.At the beginning of the surgery they inflated the tourniquet.When the surgeon made his incision, there was blood.He did the surgery anyway but the visibility was poor.There was no additional procedure, no harm, and no delay.No adverse events were reported as a result of this malfunction.
 
Additional Manufacturer Narrative
This complaint has been recorded under (b)(4).Once investigation is completed a supplemental/final report will be submitted.
 
Additional Manufacturer Narrative
This complaint has been submitted under (b)(4).Review of the most recent repair record determined the repair site confirmed that the unit was out of calibration.The unit was calibrated and resolved the reported issue.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information is available.

Brand Name
A.T.S. 4000TS TOURNIQUET W/HOSES AND LOP SENSOR (PERSONALIZED PRESSURE®)
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
christina arnt
56 e. bell drive
warsaw, IN 46582
5745273773
MDR Report Key14138013
Report Number0001526350-2022-00359
Device Sequence Number6231372
Product Code KCY
UDI-Device Identifier00889024376731
UDI-Public(01)00889024376731(11)201108(10)64928408
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K123553
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number60400010100
Device Lot Number64928408
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2022
Supplement Date Received by Manufacturer05/09/2022
Initial Report FDA Received Date04/18/2022
Supplement Report FDA Received Date05/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown